Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 182, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Nov 14, 2020, 7:11 PM CST for 4 counties in Missouri. It was in force for 49 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 14, 2020, 7:11 PM CST (01:11 UTC)
- Expired
- Nov 14, 2020, 8:00 PM CST
- In force
- 49 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bates County, MO, Henry County, MO, Johnson County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 01:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 14, 7:12 PM CST | HAIL 1.25 | 2 E Ballard, MO | REPORT RELAYED VIA SOCIAL MEDIA. TIME ESTIMATED VIA RADAR. |
| Nov 14, 7:23 PM CST | HAIL 1 | 2 Nw Clinton, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 14, 5:14 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.2 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 305 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 613 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 667 m²/s²
- 0-3 km storm-relative helicity
- 734 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted.
268
WUUS53 KEAX 150111
SVREAX
MOC013-083-101-159-150200-
/O.NEW.KEAX.SV.W.0182.201115T0111Z-201115T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
711 PM CST Sat Nov 14 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Henry County in west central Missouri...
Northeastern Bates County in west central Missouri...
Southwestern Pettis County in central Missouri...
Southeastern Johnson County in west central Missouri...
* Until 800 PM CST.
* At 711 PM CST, a severe thunderstorm was located near Montrose, or
14 miles west of Clinton, moving east at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Sedalia, Clinton, Windsor, Leeton, Urich, Green Ridge, Calhoun,
Montrose, Chilhowee, Coal, Blairstown, Tightwad, Ballard, Post Oak,
Hartwell, La Due and Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CST for central and
west central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3825 9417 3845 9417 3846 9409 3845 9407
3854 9406 3875 9325 3856 9315 3853 9316
3854 9328 3851 9330 3851 9352 3829 9352
TIME...MOT...LOC 0111Z 251DEG 61KT 3834 9403
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Leighton5 follow-up statements
895
WWUS53 KEAX 150116
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
716 PM CST Sat Nov 14 2020
MOC013-150125-
/O.CAN.KEAX.SV.W.0182.000000T0000Z-201115T0200Z/
Bates MO-
716 PM CST Sat Nov 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BATES COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CST for central and
west central Missouri.
LAT...LON 3854 9406 3875 9325 3856 9315 3853 9316
3854 9328 3851 9330 3851 9352 3829 9352
3826 9407
TIME...MOT...LOC 0115Z 251DEG 61KT 3837 9393
$$
MOC083-101-159-150200-
/O.CON.KEAX.SV.W.0182.000000T0000Z-201115T0200Z/
Henry MO-Pettis MO-Johnson MO-
716 PM CST Sat Nov 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR HENRY...SOUTHWESTERN PETTIS AND SOUTHEASTERN JOHNSON COUNTIES...
At 715 PM CST, a severe thunderstorm was located 7 miles southeast of
Urich, or 8 miles west of Clinton, moving east at 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sedalia, Clinton, Windsor, Leeton, Urich, Green Ridge, Calhoun,
Montrose, Chilhowee, Coal, Blairstown, Tightwad, Post Oak, Hartwell,
La Due and Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CST for central and
west central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3854 9406 3875 9325 3856 9315 3853 9316
3854 9328 3851 9330 3851 9352 3829 9352
3826 9407
TIME...MOT...LOC 0115Z 251DEG 61KT 3837 9393
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Leighton578
WWUS53 KEAX 150129
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
729 PM CST Sat Nov 14 2020
MOC083-101-159-150200-
/O.CON.KEAX.SV.W.0182.000000T0000Z-201115T0200Z/
Henry MO-Pettis MO-Johnson MO-
729 PM CST Sat Nov 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR EASTERN HENRY...SOUTHWESTERN PETTIS AND SOUTHEASTERN JOHNSON
COUNTIES...
At 728 PM CST, severe thunderstorms were located along a line
extending from 6 miles south of Whiteman Afb to near Deepwater,
moving east at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters reported quarter sized hail in
Clinton at 724 PM.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Sedalia, Clinton, Windsor, Leeton, Green Ridge, Calhoun, Coal,
Tightwad, Post Oak and Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CST for central and
west central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3875 9325 3856 9315 3853 9316 3854 9328
3851 9330 3851 9352 3829 9352 3827 9385
3860 9383
TIME...MOT...LOC 0128Z 252DEG 57KT 3863 9356 3824 9384
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
Leighton522
WWUS53 KEAX 150140
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
740 PM CST Sat Nov 14 2020
MOC101-150150-
/O.CAN.KEAX.SV.W.0182.000000T0000Z-201115T0200Z/
Johnson MO-
740 PM CST Sat Nov 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JOHNSON COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area.Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CST for central and
west central Missouri.
LAT...LON 3856 9352 3856 9351 3858 9351 3869 9343
3875 9325 3856 9315 3853 9316 3854 9328
3851 9330 3851 9352 3829 9352 3828 9371
TIME...MOT...LOC 0140Z 251DEG 61KT 3869 9334 3830 9362
$$
MOC083-159-150200-
/O.CON.KEAX.SV.W.0182.000000T0000Z-201115T0200Z/
Henry MO-Pettis MO-
740 PM CST Sat Nov 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR SOUTHEASTERN HENRY AND SOUTHWESTERN PETTIS COUNTIES...
At 740 PM CST, severe thunderstorms were located along a line
extending from near Green Ridge to 8 miles east of Deepwater, moving
east at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sedalia, Windsor, Green Ridge, Coal, Tightwad and Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CST for central and
west central Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3856 9352 3856 9351 3858 9351 3869 9343
3875 9325 3856 9315 3853 9316 3854 9328
3851 9330 3851 9352 3829 9352 3828 9371
TIME...MOT...LOC 0140Z 251DEG 61KT 3869 9334 3830 9362
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Leighton948
WWUS53 KEAX 150147
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
747 PM CST Sat Nov 14 2020
MOC083-150157-
/O.CAN.KEAX.SV.W.0182.000000T0000Z-201115T0200Z/
Henry MO-
747 PM CST Sat Nov 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HENRY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until midnight CST for central
Missouri.
LAT...LON 3858 9351 3869 9343 3875 9325 3856 9315
3853 9316 3853 9317 3854 9318 3854 9328
3851 9330 3851 9351
TIME...MOT...LOC 0147Z 251DEG 61KT 3871 9327 3832 9355
$$
MOC159-150200-
/O.CON.KEAX.SV.W.0182.000000T0000Z-201115T0200Z/
Pettis MO-
747 PM CST Sat Nov 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CST
FOR SOUTHWESTERN PETTIS COUNTY...
At 747 PM CST, severe thunderstorms were located along a line
extending from near Sedalia to 10 miles northwest of Warsaw, moving
east at 70 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Sedalia, Windsor and Green Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until midnight CST for central
Missouri.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3858 9351 3869 9343 3875 9325 3856 9315
3853 9316 3853 9317 3854 9318 3854 9328
3851 9330 3851 9351
TIME...MOT...LOC 0147Z 251DEG 61KT 3871 9327 3832 9355
HAIL...0.75IN
WIND...60MPH
$$
Leighton444
WWUS53 KEAX 150200
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
800 PM CST Sat Nov 14 2020
MOC159-150210-
/O.EXP.KEAX.SV.W.0182.000000T0000Z-201115T0200Z/
Pettis MO-
800 PM CST Sat Nov 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN PETTIS COUNTY HAS
EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Tornado Watch remains in effect until midnight CST for central
Missouri.
LAT...LON 3858 9351 3869 9343 3875 9325 3856 9315
3853 9316 3853 9317 3854 9318 3854 9328
3851 9330 3851 9351
TIME...MOT...LOC 0200Z 251DEG 61KT 3878 9303 3839 9331
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 14, 5:32 PM CST, 1 hour 39 minutes earlier.
Area forecast discussion, Nov 14, 5:32 PM CST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
532 PM CST Sat Nov 14 2020
.Short Term...(This Evening through Sunday)
Issued at 329 PM CST SAT NOV 14 2020
Short term filled with challenges as strong winds and thunderstorms
impact the area.
As stratus across eastern Kansas erodes, am seeing winds approach
wind advisory criteria. South of the Missouri, it may be a struggle
to reach full advisory level winds with the stratus expected to hang
tough. With that said, conditions will be quite close to advisory,
so will leave headline as is for the time being.
CAMs have delayed convective initiation across central and eastern
Missouri this evening closer to 00Z. Capping inversion near 800 mb
looks to remain in place a bit longer, limiting convective potential
through the late afternoon hours. With strongly sheared
environment, effective bulk shear is expected to be in 50-60 knot
range. With tongue of 500-1000 J/kg of CAPE, may be enough to
result in scattered shower/storm development early this evening
across central Missouri. Latest runs of the HRRR (18-19Z) are also
suggesting development along the surface cold front towards 01-03Z.
Surface inversion looks to be weakest across south central Missouri,
suggesting that if convection is able to form, there may be a small
window for convection to become near surface based near Clinton, MO
early this evening. Outside of this area, expect the main severe
weather threat to be severe wind gusts with 50-60 knots of wind
poised just above the surface.
As cold air advection increases behind the cold front after 03Z,
1000-900 mb lapse rates increase to near 8.5 degrees/km. This along
with pressure rises of 3-5 mb/hr will likely result in a second
period of increased winds. The increased winds are expected to only
last 3-5 hours in any particular location, but have issued a wind
advisory for much of the forecast area through the overnight hours.
Strong westerly-northwesterly winds of 40-50 knots are expected to
follow behind the cold front, and with the steepening low level
lapse rates, expect wind gusts to surface for a period.
Breezy conditions are expected to develop Sunday morning and slowly
decrease through the day as winds in the mixed layer slowly
decrease. With that said, expect wind gusts of 30-35 mph throughout
the morning hours, decreasing through the afternoon hours. Have
left the wind advisory as is for now, but will need to closely watch
the top of the mixed layer and make sure mixing doesn't climb into
the stronger winds aloft.
.Long Term...(Sunday Night through Saturday)
Issued at 329 PM CST SAT NOV 14 2020
Jet stream is expected to buckle northward early next week with
relatively quiet weather and above normal temperatures through the
week. Potential for rain showers increases next Saturday as
deepening trough across the west creates the chance for warm air
advection showers.
&&
.Aviation...(For the 00Z TAFS through 00Z Sunday Evening)
Issued at 520 PM CST SAT NOV 14 2020
A strong cold front will move through the terminals early in the
prevailing period. Southwesterly winds of 10 to 20kt with gusts up
to 30kt will continue out ahead of the approaching front. Post-
frontal, winds will veer to more westerly in direction but
maintain a similar wind speed into early Sunday morning. Storms
are beginning to develop ahead of the front, but are expected to
remain south and east of the terminals KSTJ/KMCI/MKC. KIXD may see
a brief period of VCTS between 00-01Z but given how quickly the
storms are moving...any storms should quickly clear out of east-
central Kansas and far west-central Missouri. Ceilings will
predominantly be VFR with a possible scattered MVFR deck ahead of
the front that will quickly rise to 9-12 kft behind the front.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...Wind Advisory from 9 PM this evening to 4 AM CST Sunday for
KSZ025-057-102>105.
Wind Advisory until 6 PM CST this evening for KSZ057-060-105.
MO...Wind Advisory from 9 PM this evening to 4 AM CST Sunday for
MOZ001>006-011>015-020>023-028>031-037>039-043-044.
Wind Advisory until 6 PM CST this evening for MOZ037-043-044-053-
054.
Wind Advisory from midnight tonight to 3 PM CST Sunday for
MOZ007-008-016-017-024-025-032-033-040.
&&
Short Term...BT
Long Term...BT
Aviation...PietrychaPHazardous weather outlook, Nov 14, 5:29 AM CST, 13 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 529 AM CST Sat Nov 14 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-151130- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 529 AM CST Sat Nov 14 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered showers currently moving through the area will clear out by mid-morning. Strong winds will develop this afternoon with gusts up to 35mph. Strong to severe storms are expected to develop after 5PM over central Missouri. The main threat with these storms will be damaging winds with a low chance of tornado development for the first few hours. Strong winds behind a cold front will push into the area late this evening and into the overnight hours with gusts up to 45mph possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Sunday through Friday Winds will lighten up Sunday morning, but increase again in the late morning with gusts up to 45mph possible again, mainly over north central Missouri. These winds will last into the mid afternoon before weakening to gusts of 30-35mph. Enhanced fire weather conditions are possible Sunday afternoon with strong winds, lower relative humidities, and dry fuels. Burning will be discouraged during this time frame. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Nov 14, 6:23 PM CST, 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
623 PM CST SAT NOV 14 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 1 NE CENTERVIEW 38.75N 93.84W
11/14/2020 E0.75 INCH JOHNSON MO TRAINED SPOTTER
&&
BMWSpecial weather statement, Nov 14, 6:49 PM CST, 22 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
649 PM CST Sat Nov 14 2020
MOZ039-040-045-046-150130-
Saline MO-Pettis MO-Cooper MO-Howard MO-
649 PM CST Sat Nov 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PETTIS...HOWARD...
SOUTHEASTERN SALINE AND CENTRAL COOPER COUNTIES UNTIL 730 PM CST...
At 649 PM CST, Doppler radar was tracking a strong thunderstorm 10
miles south of Marshall, moving east at 50 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Locations impacted include...
Marshall, Boonville, Fayette, Glasgow, New Franklin, Pilot Grove,
Nelson, Blackwater, Franklin, Arrow Rock and Lamine.
This includes Interstate 70 in Missouri between mile markers 74 and
114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until midnight CST for central
Missouri.
LAT...LON 3900 9256 3899 9256 3898 9257 3895 9254
3886 9257 3886 9329 3916 9328 3923 9285
3924 9282 3927 9263 3909 9251
TIME...MOT...LOC 0049Z 258DEG 44KT 3897 9315
LeightonSpecial weather statement, Nov 14, 6:57 PM CST, 14 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
657 PM CST Sat Nov 14 2020
MOZ043>045-053-054-150145-
Bates MO-Cass MO-Johnson MO-Pettis MO-Henry MO-
657 PM CST Sat Nov 14 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CASS...HENRY...
NORTHERN BATES...SOUTHWESTERN PETTIS AND SOUTHEASTERN JOHNSON
COUNTIES UNTIL 745 PM CST...
At 657 PM CST, Doppler radar was tracking strong thunderstorms along
a line extending from near Urich to 8 miles northeast of Hume.
Movement was east at 65 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Sedalia, Clinton, Butler, Windsor, Leeton, Urich, Green Ridge,
Calhoun, Deepwater, Montrose, Creighton, Chilhowee, Coal,
Brownington, Blairstown, Tightwad, Passaic, Ballard, Post Oak and
Hartwell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until midnight CST for central and
west central Missouri.
LAT...LON 3821 9450 3856 9408 3871 9326 3851 9341
3851 9352 3837 9351 3825 9360
TIME...MOT...LOC 0057Z 254DEG 55KT 3846 9405 3819 9450
LeightonThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 6:12 PM CST | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 48 min |
| Nov 14, 6:49 PM CST | Special Weather Statement | EAX | Howard, Saline | 41 min |
| Nov 14, 6:57 PM CST | Special Weather Statement | EAX | Bates, Henry | 48 min |
| Nov 14, 7:49 PM CST | Special Weather Statement | EAX | Cooper | 26 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.